Pittsburgh Pet Expo 2021
Saturday November 13, 2021
Competition Schedule

download.png
FRIDAY: 5 - 9 pm | SATURDAY: 10 am - 8 pm | SUNDAY: 10 am - 5 pm
GroomBowl-Version2_edited.png
SATURDAY: 10 am - 8 pm
LIVE DOG COMPETITIONS

Pure Breeds and Free Style Competition Schedule 

  • National State Teams 

  • International Best Friends Dream Teams

  • Individual Qualifying Competitors

 

10:00 AM - 1:00 PM

Minimum Time: 1 Hour 30 Minutes

Maximum Time: 2 Hours 45 Minutes

+ 15 Minute Johnnie Break 

8:00 AM - 10:00 AM: Bathing Time for Pure Breeds & Free Style

9:00AM - 10:00AM: Competitor Check-In & Before Photos

10:00 AM: Pure Breed - Free Style - Creating Competitions Start

11:00 AM - 11:15 AM: Johnnie Break (15 Minutes)

11:45 AM: Dogs with 1 Hour 30 Minutes Finish          

12:00 PM: Dogs with 1 Hour 45 Minutes Finish

12:15 PM: Dogs with 2 Hours Finish

12:30 PM: Dogs with 2 Hours 15 Minutes Finish

12:45 PM: Dogs with 2 Hours 30 Minutes Finish

1:00 PM: Dogs with 2 Hours 45 Minutes Finish

1:00 PM: Pure Breed - Free Style - Creating Competitions End

1:00 PM - 1:30 PM: Judging

1:00 PM - 1:30 PM: Prepare Ring for Awards

1:30 PM - 2:00 PM: Best in Class Awards

1:30 PM - 2:00 PM: Show Photos

 
MODEL DOG COMPETITIONS

Pure Breeds and Free Style Competition Schedule 

  • National State Teams 

  • International Best Friends Dream Teams

  • Individual Qualifying Competitors

8:00 AM - 1:00 PM

Pet Wig: 2 Hours

Show Wig: 2 Hours 30 Minutes

Wrap Wig: 3 Hours

+ 15 Minutes Johnnie Break 

8:00 AM - 9:00 AM: Check-In

9:00 AM: Model Dog Challenge Competition Starts

9:00 PM: Present Out of the Ring Pure Breed - Free Style - Creative Competitions

9:00 PM - 9:30 PM: Judging & Photos Out of the Ring Pure Breed - Free Style - Creative Competitions

11:00 AM - 11:15 AM: Johnnie Break (15 Minutes)        

11:15 PM: Dogs with 2 Hours Finish

11:45 PM: Dogs with 2 Hours 30 Minutes Finish

1:15 PM: Dogs with 3 Hours Finish

1:15 PM: Model Dog Challenge Competition Ends 

​1:15 PM - 1:45 PM: Judging & After Photos

1:15 PM - 1:45 PM: Prepare Ring for Awards

1:45 PM - 2:15 PM: Best in Class Awards

1:45 PM - 2:30 PM: Show Photos

RESCUE ME COMPETITION
  • Short and Sassy 

  • Furry and Fabulous

  • Stacked and Styled

10:00 AM - 1:15 PM

Minimum Time: 1 Hour 30 Minutes

Maximum Time: 3 Hours

+ 15 Minute Johnnie Break 

8:00 AM - 9:00 AM: Rescue Groups Check-in Procedures

9:00AM - 10:00 AM: Competitor Check-In & Before Photos

​10:00 AM: Rescue Me Competition Starts

10:00 AM: Start Time Dogs with 3 Hours

10:15 AM: Start Time Dogs with 2 Hours 45 Minutes

10:30 AM: Start Time Dogs with 2 Hours 30 Minutes

10:45 AM: Start Time Dogs with 2 Hours 15 Minutes

11:00 AM: Start Time Dogs with 2 Hours

11:15 AM: Start Time  Dogs with 1 Hour 45 Minutes

11:30 AM: Johnnie Break (15 Minutes)

11:45 AM: Start Time Dogs with 1 Hour 30 Minutes

1:15 PM: Rescue Me Competition Finishes

1:15 PM - 1:45 PM: Judging & After Photos

1:15 PM - 1:45 PM: Prepare Ring for Awards  (15 minutes difference)

1:45 PM - 2:15 PM: Best in Class Awards

1:45 PM - 2:15 PM: Show Photos